Jump to content





Day 7

Posted by claire297, 05 May 2013 · 562 views

accutane 20mg day 7
So it's been a week since I started my accutane journey! And yesterday I did notice that the skin around all my spots was kind of peeling a bit, so when I put concealer on them you could see the peels. And also around my nose was dry. But it wasn't too bad...
Also, I think my BareMinerals foundation is breaking me out a bit....I know I won't be using it anyways later on because of how dry my skin could get on accutane, so a powder foundation wouldn't be the best idea anyway, but does anyone else feel the same about BareMinerals? I found that my skin always would get a bit itchy after wearing it for a while during the day and a few new spots would start to come up...so I think I'll just stick with my Estee Lauder for now...
My lips are starting to feel a bit dry, not chapped or anything, just dry, and really hot sometimes! 
Anyways that's all the updates I have, hope everyone else on accutane is doing ok!
 
 




my advice (based on personal experience)
1)apply moisturizer as much as you can even if you don't feel that your face is dry..more than 3 times a day for starters ..believe me this is VERY important from day 1!!

2)artificial tears..i don't know how to tell you how important they are,,but i can tell you that i didn't care much about this at the beginning  ,,then i realized it the hard way,,and now i still have vision problems and still on artificial tears (almost two years after stopping accutane)

3)after the second month i experienced frequent nose bleeds because my mucosa layer (or whatever it is inside the nose) was very dray plus it was summer..so be careful with  that and always carry some tissues with you..

4)about lip balm,,it was a major problem for many of my friends on accutane,,but for me it wasn't because i was already a lip balm freak,,so i was happy about that...

5)my derm didn't mention anything to me about waxing..so i discovered about it the hard way lol ..you can only shave while on accutane ..but it was okay for me to pluck my eyebrows ,i experienced minor redness that's all,,but waxing my legs was a journey through hell :P

i hope this advice is of some help to you!!good luck!!  

my advice (based on personal experience)
1)apply moisturizer as much as you can even if you don't feel that your face is dry..more than 3 times a day for starters ..believe me this is VERY important from day 1!!

2)artificial tears..i don't know how to tell you how important they are,,but i can tell you that i didn't care much about this at the beginning  ,,then i realized it the hard way,,and now i still have vision problems and still on artificial tears (almost two years after stopping accutane)

3)after the second month i experienced frequent nose bleeds because my mucosa layer (or whatever it is inside the nose) was very dray plus it was summer..so be careful with  that and always carry some tissues with you..

4)about lip balm,,it was a major problem for many of my friends on accutane,,but for me it wasn't because i was already a lip balm freak,,so i was happy about that...

5)my derm didn't mention anything to me about waxing..so i discovered about it the hard way lol ..you can only shave while on accutane ..but it was okay for me to pluck my eyebrows ,i experienced minor redness that's all,,but waxing my legs was a journey through hell tongue.png

i hope this advice is of some help to you!!good luck!!  

Thank you so much for the advice! I'll get some eye drops as soon as I can :) 

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors